# SDR HEEA063143

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2251A
- Make and model: Bell 206L-1
- Aircraft serial: 45755
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 120120461210
- Condition: Incorrect
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER READS INCORRECT.
